# SDR UPS00832213

- Difficulty date: March 25, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C123,  RT MLG WHEEL WELL, RT O/B PRESSURE DECK STIFFNER HAS CORROSION AT STA 880.    CORROSION BEYOND LIMITS IAW DC8 SRM 53-2-0. FABRICATED & INSTALLED HAT CHANNEL,  SPLICE ANGLES & STRAPS IAW REO-G07259,  DC8 SRM 51-1-20D & DC8 SRM 51-1-21A.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.
